# SDR UALA2009072302199

- Difficulty date: July 21, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 45,408 hours, 12,606 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144882
- Part serial: 59
- Condition: Faulty
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED AIR PRESS FLUCTUATING FROM 20 TO 40 PSI DURING DESCENT.  TROUBLESHOT PER MM.  UNABLE TO DETECT ANY FAILURE MODES.  REPLACED PRSOV AS A PRECAUTION.
